# SDR CALA0000360

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E & E DOOR PAN CORRODED AROUND AND BETWEEN FWD AND AFT DOOR LOCK FITTINGS AT STA 138 & 148, RBL 28.  THE DOOR PAN WAS REPAIRED IAW ECRA 5310-03995.
